# SDR DHL99801003

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2400000000405334
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED HYDRAULIC QUANTITY LOSS.  FOUND PRESSURE LEAKING AT STBY HYDRAULIC PUMP.  REMOVED AND REPLACED FLEX PRESSURE LINE, OPS AND LEAK CHECK GOOD.
